RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 6, Pages 1345–1362 (Mi izv3057)  

This article is cited in 3 scientific papers (total in 3 papers)

On the spectrum of the anharmonic oscillator

L. A. Sakhnovich


Full text: PDF file (980 kB)

Bibliographic databases:
Received: 28.01.1964

Citation: L. A. Sakhnovich, “On the spectrum of the anharmonic oscillator”, Izv. Akad. Nauk SSSR Ser. Mat., 28:6 (1964), 1345–1362

Citation in format AMSBIB
\Bibitem{Sak64}
\by L.~A.~Sakhnovich
\paper On the spectrum of the anharmonic oscillator
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 6
\pages 1345--1362
\mathnet{http://mi.mathnet.ru/izv3057}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=192109}
\zmath{https://zbmath.org/?q=an:0189.39101|0132.06802}


Linking options:
  • http://mi.mathnet.ru/eng/izv3057
  • http://mi.mathnet.ru/eng/izv/v28/i6/p1345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Kostenko, “Asymptotic behavior of the eigenvalues of an anharmonic oscillator”, Math. USSR-Sb., 10:2 (1970), 151–163  mathnet  crossref  mathscinet  zmath
    2. Kh. Kh. Murtazin, T. G. Amangil'din, “The asymptotic expansion of the spectrum of a Sturm–Liouville operator”, Math. USSR-Sb., 38:1 (1981), 127–141  mathnet  crossref  mathscinet  zmath  isi
    3. L. A. Sakhnovich, “Asymptotic behavior of the spectrum of an anharmonic oscillator”, Theoret. and Math. Phys., 47:2 (1981), 449–456  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:326
    Full text:115
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019